zbMATH — the first resource for mathematics

Construction of Nikulin configurations on some Kummer surfaces and applications. (English) Zbl 1411.14044
A Nikulin configuration \({\mathcal{C}}\) is the data of \(16\) disjoint smooth rational \((-2)\)-curves \(A_1,\cdots,A_{16}\) on a \(K3\) surface \(X\). Then \(X\) is a Kummer surface, \(X=\text{Km}(B)\) where \(B\) is an abelain surface determined by \({\mathcal{C}}\). Let \(B\) be a generic abelian surface having a polarization \(M\) with \(M^2=k(k+1)\) (for \(k>0\) an integer), and let \(X={\text{Km}}(B)\). Let \({\mathcal{C}}=A_1+\cdots+A_{16}\) be the natural Nikulin configuration on \(X=\text{Km}(B)\). The first result is the existence of another Nikulin configuration on \(X\).
Theorem 1. Let \(t\in\{1,\cdots,16\}\). There exists a \((-2)\)-curve \(A^{\prime}_i\) on \(\text{Km}(B)\) such that \(A_tA_t^{\prime}=4k+2\) and \({\mathcal{C}}_t=A^{\prime}_t+\sum_{j\neq i} A_j\) is another Nikulin configuration. The numerical class of \(A_t^{\prime}\) is \(2L-(2k+1)A_j\); the class \(L_t^{\prime}=(2k+1)L-2k(k+1)A_t\) generates the orthogonal complement of the \(16\) curves \(A_t^{\prime}\) and \(\{A_j|j\neq i\}\); moreover, \(L_t^{\prime,2}=L^2\).
Theorem 2. Suppose \(k\geq 2\). There is no automorphism of \(X\) sending the Nikulin configuration \({\mathcal{C}}=\sum_{j=1}^{16} A_j\) to the configuration \({\mathcal{C}}^{\prime}=A_t^{\prime} +\sum_{j\neq i} A_j\).
Theorem 2 gives the first explicit construction of two distinct Kummer structures on a Kummer surface, namely, \(X=\text{Km}(B)= \text{Km}(B^{\prime})\), but \(B\) and \(B^{\prime}\) are not isomorphic.
Then an infinite order automorphism on the Kummer surface is constructed.
Finally, given the two Nikulin configurations \({\mathcal{C}}\) and \({\mathcal{C}}^{\prime}\) on a \(K3\) surface \(X\), a bi-double cover \(S\to X\), which is a surface of general type, is constructed, and its properties are studied.
14J28 \(K3\) surfaces and Enriques surfaces
14J50 Automorphisms of surfaces and higher-dimensional varieties
14J29 Surfaces of general type
14J10 Families, moduli, classification: algebraic theory
Full Text: DOI arXiv
[1] Alexeev, V., Nikulin, V., Del Pezzo.: and K3 surfaces. MSJ Memoirs, 15. Mathematical Society of Japan, Tokyo, (2006). (ISBN: 4-931469-34-5)
[2] Artebani, M.; Sarti, A.; Taki, S., K3 surfaces with non-symplectic automorphisms of prime order, Math. Z., 268, 507-533, (2011) · Zbl 1218.14024
[3] Barth, W.; Nieto, I., Abelian surfaces of type \((1,3)\) and quartic surfaces with \(16\) skew lines, J. Algebraic Geom., 3, 173-222, (1994) · Zbl 0809.14027
[4] Barth, W., Hulek, K., Peters, A.M., Van de Ven, A.: Compact complex surfaces, Second edition, Springer, Berlin (2004) · Zbl 1036.14016
[5] Bogomolov, F.; Tschinkel, Y., Lagrangian subvarieties of Abelian fourfolds, Asian J. Math., 4, 19-36, (2000) · Zbl 0995.14017
[6] Bryan, J., Oberdieck, G., R. Pandharipande, R., Yin, Q.: Curve counting on abelian surfaces and threefolds, to appear in Algebr. Geom · Zbl 1425.14044
[7] Ciliberto, C.; Mendes-Lopes, M.; Roulleau, X., On Schoen surfaces, Comment. Math. Helv., 90, 59-74, (2015) · Zbl 1315.14053
[8] Garbagnati, A.; Sarti, A., On symplectic and non-symplectic automorphisms of K3 surfaces, Rev. Mat. Iberoam., 29, 135-162, (2013) · Zbl 1266.14031
[9] Garbagnati, A.; Sarti, A., Kummer surfaces and K3 surfaces with\((\mathbb{Z}/2\mathbb{Z})^4\) symplectic action, Rocky Mt. J., 46, 1141-1205, (2016) · Zbl 1370.14033
[10] Gritsenko, V.; Hulek, K., Minimal Siegel modular threefolds, Math. Proc. Camb. Philos. Soc., 123, 461-485, (1998) · Zbl 0930.11028
[11] Huybrechts, D.: Lectures on K3 surfaces, Cambridge Studies in Advanced Mathematics, 158 (2016) · Zbl 1360.14099
[12] Hosono, S.; Lian, BH; Oguiso, K.; Yau, ST, Kummer structures on a K3 surface—an old question of T. Shioda, Duke Math. J., 120, 635-647, (2003) · Zbl 1051.14046
[13] Keum, JH, Automorphisms of Jacobian Kummer surfaces, Compositio Mathematica, 107, 269-288, (1997) · Zbl 0891.14013
[14] Kondo, S., The automorphism group of a generic Jacobian Kummer surface, J. Algebraic Geom., 7, 589-609, (1998) · Zbl 0948.14034
[15] Lange, H.: Principal polarizations on products of elliptic curves, Contemp. Math., 397, Am. Math. Soc., Providence, RI (2006) · Zbl 1118.14050
[16] McMullen, C., K3 surfaces, entropy and glue, J. Reine Angew. Math., 658, 1-25, (2011) · Zbl 1228.14031
[17] Morrison, D., On K3 surfaces with large Picard number, Invent. Math., 75, 105-121, (1984) · Zbl 0509.14034
[18] Narasimhan, MS; Nori, MV, Polarisations on an abelian variety, Proc. Ind. Acad. Sci. (Math), 90, 125-128, (1981) · Zbl 0509.14047
[19] Nikulin, V., Kummer surfaces, Izv. Akad. Nauk SSSR Ser. Mat. 39, : 278-293 (1975) (English translation: Math. USSR. Izv 9(1975), 261-275)
[20] Orlov, D.O.: On equivalences of derived categories of coherent sheaves on abelian varieties, Izv. Ross. Akad. Nauk Ser. Mat. 66(3), 131-158 (2002) (translation in Izv. Math. 66 (2002), no. 3, 569-594)
[21] Polizzi, F.: Monodromy representations and surfaces with maximal Albanese dimension, Bollettino dell’Unione Matematica Italiana, 1-13 (2017)
[22] Penegini, M.: The classification of isotrivially fibred surfaces with \(p_g = q = 2\). Collect. Math., 62(3):239-274 (2011) (With an appendix by Sönke Rollenske) · Zbl 1228.14035
[23] Reid, M.: Chapters on algebraic surfaces, Complex algebraic geometry (Park City, UT, 1993), IAS/Park City Math. Ser., vol. 3, Am. Math. Soc., Providence, RI, pp. 3-159 (1997)
[24] Rito, C., Roulleau, X., Sarti, A.: On explicit Schoen surfaces, to appear in Algebr. Geom
[25] Roulleau, X., Bounded negativity, Miyaoka-Sakai inequality and elliptic curve configurations, Int Math Res Notices, 2017, 2480-2496, (2017) · Zbl 1405.14018
[26] Roulleau, X.: Curves with low Harbourne constants on Kummer and Abelian surfaces, to appear in Rend. Circ. Mat. Palermo, II. Ser · Zbl 1404.14044
[27] Saint-Donat, B., Projective models of K3 surfaces, Am. J. Math., 96, 602-639, (1974) · Zbl 0301.14011
[28] Sarti, A.; Geemen, B., Nikulin involutions on K3 surfaces, Math. Z., 255, 731-753, (2007) · Zbl 1141.14022
[29] Shioda, T.: Some remarks on abelian varieties, J. Fac. Sci. Univ. Tokyo, Sect. IA, 24, 11-21 (1977) · Zbl 0406.14023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.